# SDR SWIA202161793

- Difficulty date: October 18, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 50,898 hours, 42,700 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF, WHEN THE LANDING GEAR WAS BEING RAISED, WE GOT A GEAR DISAGREE AND A NOSE DOOR OPEN WARNING MESSAGES. RAN BOTH QRHÂ€™S AND RETURNED TO FIELD.   (FL #5452 - FILED CLOSED)   REMOVED AND REPLACED NLG SENSOR HARNESS IN REFERENCE TO CRJ200 AMM 32-61-25. OPS CHECK GOOD AT THIS TIME .
